# SDR DXTA2022081668180

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 2,780 hours, 1,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Out Of Rig
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DIOR WILL NOT OPEN.//CORRECTIVE ACTION// ADJUSTED CABIN DOOR HINGE RIGGING IAW CE-680A AMM 52-10-00 OPS CHECK GOOD.
